# SDR SWAA2022121981549

- Difficulty date: December 14, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242TF UPPER SURFACE HAS DAMAGE/DELAMINATED.   RECEIVED NEW FLOOR PANEL 242TF.  THE FLOOR PANEL WILL BE INSTALLED ON TTG8Q00F6JFV.
